# SDR AALA20141113001

- Difficulty date: November 13, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737823
- Aircraft serial: 33330
- Aircraft time: 8 hours, 6 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Mechanic Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF ECO J1755AC CARD 0008 THE ANTENNA MOUNT SKIN DOUBLER WAS MISS LOCATED 1 RIVET HOLE AFT OF CORRECT LOCATION.  EA B737-53-037376, DATED 11/12/2014 ISSUED TO ALLOW INSTALLATION AS IS.
